# SDR FDEA200901120161

- Difficulty date: January 12, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 56,811 hours, 20,474 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 T/R UNLOCK LIGHT ON TAKEOFF AT EPR 1.2.  RENEWED RIGGING TRANSLATING SLEEVE STOW SWITCH S303 IAW AMM 78-31-18-4. TEST   REVERSER WITH AIR BLEED FROM APU SATISFACTORY.  PERFORMED ADJ-TEST OF STOW SWITCH DS303 PER MM 78-31-18-4. ENG'S RAN CARRIED OUT AT HIGHT POWER PER JRH.  UNABLE TO DUPLICATE FAULT. ACFT OK TO CONTINUE.
